# SDR BTVR950621

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pentastar Aviation, LLC., repair station BTVR626C
- Aircraft: N1901M
- Make and model: Gulstm GIV
- Aircraft serial: 1039
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1159P419813
- Condition: Chafed
- Location: Lt Pylon
- Part time: 3,631 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON-ROUTINE, UNSCHEDULED REMOVAL OF THE LEFT ENGINE THRUST STRUT, THE L.P. AIR DUCT MENTIONED WAS REMOVED.  AFTER REMOVAL, A HOLE WAS DISCOVERED IN THE DUCT CHAFED BY THE AFT THRUST STRUT ATTACH BOLT HEAD (PN GAB511EB14D40).  THIS DEFECT WAS IN SUCH A LOCATION THAT A STANDARD VISUAL INSPECTION WOULD NOT HAVE DISCOVERED THE DEFECT.  (X)
